MAUDE Adverse Event Report: OSTEOREMEDIES, LLC REMEDY SPECTRUM GV HIP SPACER; HIP JOINT FEMORAL

OSTEOREMEDIES, LLC REMEDY SPECTRUM GV HIP SPACER; HIP JOINT FEMORAL
Model Number GVHDLG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The size head and size cup provided to the surgeon were not compatible and the error was not identifed until post op.The surgeon explanted the head device and implanted the size head that is compatible to the implanted cup.
 
Event or Problem Description
While the patient was in post-anaesthesia care unit (pacu) it was identifed that the size head implanted was not compatible with the size acetabular cup implanted.The doctor brought the patient back to the or explanted the head and implanted a head that was compatible with the acetabular cup size.

Brand Name
REMEDY SPECTRUM GV HIP SPACER
Common Device Name
HIP JOINT FEMORAL
Manufacturer (Section D)
OSTEOREMEDIES, LLC
6800 poplar ave
memphis, tn 38119
Manufacturer Contact
chris hughes
6800 poplar ave
memphis, TN 38119
9017340445
MDR Report Key14756059
Report Number3010537287-2022-00007
Device Sequence Number1334378
Product Code KWL
UDI-Device Identifier00855195006548
UDI-Public00855195006548
Combination Product (Y/N)Y
PMA/510(K) Number
K192885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGVHDLG
Device Catalogue NumberGVHDSM
Device Lot NumberOR00991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REMEDY SPECTRUM GV FEMORAL STEM SM GVSTSM; REMEDY SPECTRUM® GV FEMORAL HEAD - 40MM GVHDXS; REMEDY® ACETABULAR CUP 40MM ID/48MM OD RHACXS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale